# SDR DALA2023053004318

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CRACK SUPPORT WEB BELLY FAIRING LOC. ON FR53.2 L/H SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: REF ER/A 608483-14. (2787995)
